Prati
Josip Pečarić
Josip Pečarić
Akademik, Tekstilno-tehnološki fakultet, Sveučilište u Zagrebu
Potvrđena adresa e-pošte na ttf.hr - Početna stranica
Naslov
Citirano
Citirano
Godina
Classical and new inequalities in analysis
DS Mitrinovic, J Pecaric, AM Fink
Springer Science & Business Media, 2013
25792013
Inequalities involving functions and their integrals and derivatives
DS Mitrinovic, J Pecaric, AM Fink
Springer Science & Business Media, 2012
17852012
Some inequalities of Hadamard type
SS Dragomir, J Pecaric, LE Persson
Soochow J. Math 21 (3), 335-341, 1995
6271995
Inequalities for differentiable mappings with application to special means and quadrature formulae
CEM Pearce, J Pečarić
Applied Mathematics Letters 13 (2), 51-55, 2000
3892000
Hadamard-type inequalities for s-convex functions
US Kirmaci, MK Bakula, ME Özdemir, J Pečarić
Applied Mathematics and Computation 193 (1), 26-35, 2007
3782007
Recent advances in geometric inequalities
DS Mitrinovic, J Pecaric, V Volenec
Brill Archive, 1989
2241989
Hadamard type inequalities for m-convex and (α, m)-convex functions
MK Bakula, ME Ozdemir, J Pecaric
J. Inequal. Pure Appl. Math 9 (4), 12, 2008
1842008
Convex inequalities in Hilbert space
B Mond, JE Pečarić
Houston J. Math, 1993
1751993
Hadamard's inequality for r-convex functions
PM Gill, CEM Pearce, J Pecaric
Journal of Mathematical Analysis and Applications 215 (2), 461-470, 1997
1531997
A variant of Jensen’s inequality of Mercer’s type for operators with applications
A Matković, J Pečarić, I Perić
Linear Algebra and Its Applications 418 (2-3), 551-564, 2006
1492006
Generalization of Hilbert and Hardy-Hilbert integral inequalities
Y Bicheng, I Brnetic, M Krnic, J Pecaric
Math. Inequal. Appl 8 (2), 259-272, 2005
1412005
Exponential convexity method
J Jakšetić, J Pečarić
Journal of Convex Analysis 20 (1), 181-197, 2013
1382013
The best bounds in Gautschi’s inequality
N Elezovic, C Giordano, J Pecaric
Math. Inequal. Appl 3 (2), 239-252, 2000
1342000
General Hilbert’s and Hardy’s inequalities
M Krnic, J Pecaric
Math. Inequal. Appl 8 (1), 29-51, 2005
1302005
Improvement and further generalization of inequalities of Ostrowski-Grüss type
M Matić, J Pečarić, N Ujević
Computers & Mathematics with Applications 39 (3-4), 161-175, 2000
1172000
A generalization of Hadamard’s inequality for isotonic linear functionals, Radovi Mat
JE Pecaric, SS Dragomir
Sarajevo 7, 103-107, 1991
1121991
On Jessen's inequality for convex functions
PR Beesack, JE Pečarić
Journal of mathematical analysis and applications 110 (2), 536-552, 1985
1111985
On generalization of the inequality of A. Ostrowski and some related applications
GV Milovanović, JE Pečarić
Publikacije Elektrotehničkog fakulteta. Serija Matematika i fizika, 155-158, 1976
110*1976
Note on some Hadamard-type inequalities
MK Bakula, J Pečarić
1082004
Stolarsky means and Hadamard's inequality
CEM Pearce, J Pečarić, V Šimić
Journal of Mathematical Analysis and Applications 220 (1), 99-109, 1998
1081998
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20